8 Publications

Mark all

[8]
2020 | Journal Article | IST-REx-ID: 6184 | OA
J. Alt, L. Erdös, T. H. Krüger, and D. J. Schröder, “Correlated random matrices: Band rigidity and edge universality,” Annals of Probability, vol. 48, no. 2, pp. 963–1001, 2020.
View | Files available | Download Preprint (ext.) | arXiv
 
[7]
2020 | Journal Article | IST-REx-ID: 8601 | OA
G. Cipolloni, L. Erdös, and D. J. Schröder, “Edge universality for non-Hermitian random matrices,” Probability Theory and Related Fields, 2020.
View | Files available | DOI | arXiv
 
[6]
2020 | Journal Article | IST-REx-ID: 6185 | OA
L. Erdös, T. H. Krüger, and D. J. Schröder, “Cusp universality for random matrices I: Local law and the complex Hermitian case,” Communications in Mathematical Physics, vol. 378, pp. 1203–1278, 2020.
View | Files available | DOI | arXiv
 
[5]
2019 | Journal Article | IST-REx-ID: 6182 | OA
L. Erdös, T. H. Krüger, and D. J. Schröder, “Random matrices with slow correlation decay,” Forum of Mathematics, Sigma, vol. 7, 2019.
View | Files available | DOI | arXiv
 
[4]
2019 | Journal Article | IST-REx-ID: 6186 | OA
G. Cipolloni, L. Erdös, T. H. Krüger, and D. J. Schröder, “Cusp universality for random matrices, II: The real symmetric case,” Pure and Applied Analysis , vol. 1, no. 4, pp. 615–707, 2019.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
[3]
2019 | Thesis | IST-REx-ID: 6179 | OA
D. J. Schröder, From Dyson to Pearcey: Universal statistics in random matrix theory. IST Austria, 2019.
View | Files available | DOI
 
[2]
2018 | Journal Article | IST-REx-ID: 1012 | OA
L. Erdös and D. J. Schröder, “Fluctuations of rectangular young diagrams of interlacing wigner eigenvalues,” International Mathematics Research Notices, vol. 2018, no. 10, pp. 3255–3298, 2018.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
[1]
2017 | Journal Article | IST-REx-ID: 1144 | OA
L. Erdös and D. J. Schröder, “Fluctuations of functions of Wigner matrices,” Electronic Communications in Probability, vol. 21, 2017.
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed

8 Publications

Mark all

[8]
2020 | Journal Article | IST-REx-ID: 6184 | OA
J. Alt, L. Erdös, T. H. Krüger, and D. J. Schröder, “Correlated random matrices: Band rigidity and edge universality,” Annals of Probability, vol. 48, no. 2, pp. 963–1001, 2020.
View | Files available | Download Preprint (ext.) | arXiv
 
[7]
2020 | Journal Article | IST-REx-ID: 8601 | OA
G. Cipolloni, L. Erdös, and D. J. Schröder, “Edge universality for non-Hermitian random matrices,” Probability Theory and Related Fields, 2020.
View | Files available | DOI | arXiv
 
[6]
2020 | Journal Article | IST-REx-ID: 6185 | OA
L. Erdös, T. H. Krüger, and D. J. Schröder, “Cusp universality for random matrices I: Local law and the complex Hermitian case,” Communications in Mathematical Physics, vol. 378, pp. 1203–1278, 2020.
View | Files available | DOI | arXiv
 
[5]
2019 | Journal Article | IST-REx-ID: 6182 | OA
L. Erdös, T. H. Krüger, and D. J. Schröder, “Random matrices with slow correlation decay,” Forum of Mathematics, Sigma, vol. 7, 2019.
View | Files available | DOI | arXiv
 
[4]
2019 | Journal Article | IST-REx-ID: 6186 | OA
G. Cipolloni, L. Erdös, T. H. Krüger, and D. J. Schröder, “Cusp universality for random matrices, II: The real symmetric case,” Pure and Applied Analysis , vol. 1, no. 4, pp. 615–707, 2019.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
[3]
2019 | Thesis | IST-REx-ID: 6179 | OA
D. J. Schröder, From Dyson to Pearcey: Universal statistics in random matrix theory. IST Austria, 2019.
View | Files available | DOI
 
[2]
2018 | Journal Article | IST-REx-ID: 1012 | OA
L. Erdös and D. J. Schröder, “Fluctuations of rectangular young diagrams of interlacing wigner eigenvalues,” International Mathematics Research Notices, vol. 2018, no. 10, pp. 3255–3298, 2018.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
[1]
2017 | Journal Article | IST-REx-ID: 1144 | OA
L. Erdös and D. J. Schröder, “Fluctuations of functions of Wigner matrices,” Electronic Communications in Probability, vol. 21, 2017.
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed